About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 491760, 12 pages
http://dx.doi.org/10.1155/2012/491760
Research Article

Multiple-Set Split Feasibility Problems for Asymptotically Strict Pseudocontractions

1College of Statistics and Mathematics, Yunnan University of Finance and Economics, Kunming, Yunnan 650221, China
2Department of Mathematics Education and RINS, Gyeongsang National University, Jinju 660-701, Republic of Korea
3Department of Mathematics Education, Kyungnam University, Masan, Kyungnam 631-701, Republic of Korea
4Department of Mathematics, South West University of Science and Technology, Mianyang Sichuan 621010, China

Received 5 October 2011; Revised 5 December 2011; Accepted 7 December 2011

Academic Editor: Khalida Inayat Noor

Copyright © 2012 Shih-Sen Chang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

In this paper, we introduce an iterative method for solving the multiple-set split feasibility problems for asymptotically strict pseudocontractions in infinite-dimensional Hilbert spaces, and, by using the proposed iterative method, we improve and extend some recent results given by some authors.